# SDR SWAA2022012431336

- Difficulty date: June 3, 2017
- Submitted: January 25, 2022
- Operation: Air carrier
- Aircraft: N293WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36612
- Aircraft time: 34,464 hours, 20,204 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Retainer
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT-WING UPPER FIX TRAILING EDGE PANEL; AT INBOARD DEFLECTION RIB SEAL RETAINER IS CRACKED (MARKED) / REMOVED AND REPLACED LEFT WING UPPER FIXED TRAILING EDGE PANEL; AT I/B DEFLECTION RIB SEAL RETAINER IAW SRM 51-40-02.
